# SDR DLM88081663

- Difficulty date: October 30, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 48,193 hours, 36,407 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Nicked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON LOWER SURFACE OF LT ANTI-FLOAT TAB.  NICK ON LOWER SURFACE OF LT ANTI FLOAT TAB WAS REPAIRED IAW OPN 1031 CARD 1187.
